# SDR MASA2012043034738

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 17,471 hours, 14,473 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Control Unit
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TALC ANTI-COLLISION LIGHT INOP.  R2 POWER CONTROL UNIT.
